Article citationsMore>>

X. Chen, “Second-Order Duality for Variational Problems,” Journal of Mathematical Analysis and Applications, Vol. 286, 2003, pp. 261-270. doi:10.1016/S0022-247X(03)00481-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.